Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/44263
DC FieldValueLanguage
dc.contributor.authorHarjani, J.en_US
dc.contributor.authorSadarangani, K.en_US
dc.contributor.otherHarjani, Jackie-
dc.contributor.otherSadarangani, Kishin-
dc.contributor.otherSadarangani, Kishin-
dc.date.accessioned2018-11-21T21:31:10Z-
dc.date.available2018-11-21T21:31:10Z-
dc.date.issued2010en_US
dc.identifier.issn0362-546Xen_US
dc.identifier.urihttp://hdl.handle.net/10553/44263-
dc.description.abstractThe purpose of this paper is to present some fixed point theorems in a complete metric space endowed with a partial order by using altering distance functions. We also present some applications to first and second order ordinary differential equations.en_US
dc.languageengen_US
dc.relationAnalisis No Lineal y Aplicaciones.en_US
dc.relation.ispartofNonlinear Analysis, Theory, Methods and Applicationsen_US
dc.sourceNonlinear Analysis, Theory, Methods and Applications [ISSN 0362-546X], v. 72, p. 1188-1197en_US
dc.subject120299 Otras (especificar)en_US
dc.subject.otherAltering distance functionen_US
dc.subject.otherFixed pointen_US
dc.subject.otherPartially ordered seten_US
dc.subject.otherTeoría del punto fijoen_US
dc.titleGeneralized contractions in partially ordered metric spaces and applications to ordinary differential equationsen_US
dc.typeinfo:eu-repo/semantics/Articlees
dc.typeArticlees
dc.identifier.doi10.1016/j.na.2009.08.003
dc.identifier.scopus71549146236-
dc.identifier.isi000273188500006-
dcterms.isPartOfNonlinear Analysis-Theory Methods & Applications-
dcterms.sourceNonlinear Analysis-Theory Methods & Applications[ISSN 0362-546X],v. 72 (3-4), p. 1188-1197-
dc.contributor.authorscopusid26032169000-
dc.contributor.authorscopusid55964919000-
dc.identifier.eissn1873-5215-
dc.description.lastpage1197-
dc.identifier.issue3-4-
dc.description.firstpage1188-
dc.relation.volume72-
dc.investigacionIngeniería y Arquitecturaen_US
dc.type2Artículoen_US
dc.identifier.wosWOS:000273188500006-
dc.contributor.daisngid1541639-
dc.contributor.daisngid298123-
dc.identifier.investigatorRIDM-2885-2014-
dc.identifier.investigatorRIDNo ID-
dc.identifier.investigatorRIDNo ID-
dc.contributor.wosstandardWOS:Harjani, J
dc.contributor.wosstandardWOS:Sadarangani, K
dc.date.coverdateFebrero 2010
dc.identifier.ulpgces
dc.description.jcr1,279
dc.description.jcrqQ1
item.fulltextSin texto completo-
item.grantfulltextnone-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.deptAnálisis funcional y ecuaciones integrales-
crisitem.author.deptDepartamento de Matemáticas-
crisitem.author.orcid0000-0002-3154-6773-
crisitem.author.orcid0000-0002-7090-0114-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.parentorgDepartamento de Matemáticas-
crisitem.author.fullNameHarjani Saúco, Jackie Jerónimo-
crisitem.author.fullNameSadarangani Sadarangani, Kishin Bhagwands-
Appears in Collections:Artículos
Show simple item record

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.